It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Lyme Disease Message Board


Lyme Disease Board Index


[QUOTE=ktp812;2956232]Sarah
My doctor did put me on Cortef. I am also producing only about 1/4 during the entire day except at the 10pm reading. I am extremely physically exhausted all the time. I have a few good hours in the morning but other than that it is horrible. How do you cope with this? I am on a high dose of cortef since the lower dose did nothing for me. I know since I have Lyme it is not good to be on it but I think he felt I needed it. I have been on abx for 6 months and the physical exhaustion for me is still the worse. I am going to ask for a recheck of my CD-57 next week. It seems as though since he changed me to ceftin I am not doing as well. I want to go back on the amox/probenecid and stay on the ketek. I feel that was helping me the most.
Kim[/QUOTE]

Kim, we are kind of at a catch22 huh, have you had any bad side affects from the Cortef? I am so afraid to take it. I'am going to stick to this pregnenolone, Biotin, WobenzymN, trial for a little while and see if it helps. I honestly don't know how I am making it through the day, not very well I would say. But I have noticed more energy with the W-N. I woke up before the alarm today and stayed up, alot of times the alarm goes off and I just turn it off and go back to sleep. I did do more this past weekend than usual, but my husband noticed me spacing out and weaving in Hobby Lobby and took me out of there quick to go eat. I feel exhausted all day everyday, no better in the morning or at night. I'm going to have my husband read your post because he doesn't understand how bad I really feel. He has been more understanding since seeing my latest test results though. Has your doc given you diet restrictions? UHG!:mad: I'm hating this! Have you ever read the book Adrenal Fatigue The 21st Century Stress Syndrom by- James L. Wilson? It is a very informative book, I would recommend it to anyone, even Lymies, I would bet we all have some type of adrenal problems.
In my honest opinion I wouldn't take amox. it is a cell wall inhibitor, meaning it causes the spirochetes( not all) to hide in the cell walls during treatment and then when you stop they come back out into the bloodstream and multiply. The best choices are doxy, zythro, Biaxin, minocycline, and for cyst form- Flagyl, tinidazole, paquenil. Also I was looking up some stuff about Zelnorm being pulled of the market and it mention Ketek also, it is causing severe liver damage. So, please check into that before you take it, Sincerely, Sarah:wave:
[QUOTE=Chantel2003;2967254]Yes, Armour smells really bad, LOL. I made my husband smell it when I was first put on it and he nearly vommited, LOL. But once I swollow it, I'm fine. I don't smell it in my urine or taste it in my mouth at all. You may just be a little more sensitive to smells and taste than we are. It's possible.

I've never heard of that pain med. I'm so sorry he was in so much pain. Poor baby! I couldn't imagine having to see my child go through that. You must be a strong mom for sure. I'm so glad he feels better on it though.

BIG HUGS!
Chantel[/QUOTE]

Chantel, I hope that you are doing OK, I hadn't heard from you in a few days and was wondering how you were. :)
I looked up that med. She asked if he needed any pain med. like Ultram or Darvocet, and i didn't really want him on such strong stuff, she asked if I had heard of Mobic and I said no, she said she would give him 2 weeks of samples. I looked it up, it is basicallly, Vioxx, celebrex, it's a COX-2 Inhibitor that is used for RA, OA, Or JRA. I am kind of afraid for him to take it because of the problems that people have had with VIoxx & Celebrex. Plus, it said studies have not been done on childen under 18, but says it is used to treat JRA, so it's kinda confusing. I was really wondering why she pres. this med. His sed. rate is 1 and has been for years. He said it helped his backache, and asked me Sat. to please give him another one. I gave it to him, but told him to alert me if he felt any racing heartbeat or strange chest pain or pressure. It doesn't seem to bother him, but i'm not going to give it to him every day. He goes back on ABX's next week, doc said 6 more moths on BIaxin, Plaq. & min. then she will switch plaq. with flagyl for 3 months and he should be done with ABX's by then. I hope so.
About the Armour, I have an extremely sensitive nose, like a bloodhound, I guess that's because I am practically blind, LOL--when my husband smeeled in the bottle hesaid it was the sickest thing he had ever smelled and said it smelled like pig ****! Does Synthroid smell? Thanks for all the advice, kep in touch, Sarah:wave:
[QUOTE=sarah92202;2967427]Chantel, I hope that you are doing OK, I hadn't heard from you in a few days and was wondering how you were. :)
I looked up that med. She asked if he needed any pain med. like Ultram or Darvocet, and i didn't really want him on such strong stuff, she asked if I had heard of Mobic and I said no, she said she would give him 2 weeks of samples. I looked it up, it is basicallly, Vioxx, celebrex, it's a COX-2 Inhibitor that is used for RA, OA, Or JRA. I am kind of afraid for him to take it because of the problems that people have had with VIoxx & Celebrex. Plus, it said studies have not been done on childen under 18, but says it is used to treat JRA, so it's kinda confusing. I was really wondering why she pres. this med. His sed. rate is 1 and has been for years. He said it helped his backache, and asked me Sat. to please give him another one. I gave it to him, but told him to alert me if he felt any racing heartbeat or strange chest pain or pressure. It doesn't seem to bother him, but i'm not going to give it to him every day. He goes back on ABX's next week, doc said 6 more moths on BIaxin, Plaq. & min. then she will switch plaq. with flagyl for 3 months and he should be done with ABX's by then. I hope so.
About the Armour, I have an extremely sensitive nose, like a bloodhound, I guess that's because I am practically blind, LOL--when my husband smeeled in the bottle hesaid it was the sickest thing he had ever smelled and said it smelled like pig ****! Does Synthroid smell? Thanks for all the advice, kep in touch, Sarah:wave:[/QUOTE]

Hugs Sarah:)

I have been doing okay. I've been really tired again and my legs have been bad. My arms hurt too but not as bad as my legs. I think it has something to do with my thyroid for sure now. My daughter is graduating from HS next week so I will have to scheduale an apt with an endo after all of that is finished. I've just been so busy lately and it's hard trying to do all of this and work around being sick and tired. I slept all day yesterday.

Oh! I didn't know that mobic was actually vioxx and celebrex. Hmmmm, I would call back and ask about that. Maybe it has something different in it? It's scary that he is taking it knowing all of that but at the same time, it's helping him. I wouldn't know what to do. I wouldn definitely call the doctor and talk to him though.

No, synthroid doesn't smell bad at all. In fact, I don't think it smells at all. But, you will have to ask your endo why he put you on Armour because Armour has T3 and T4 in it and synthroid doesn't. He may have put you on it for a reason.

I sure hope you and your son get better soon. This disease is such a hard one to treat. I hate to see people suffer with this, especially children:(

Edited to ask you something about adrenal fatigue. My internist thought I had this a few months ago just by my symptoms but never did a test. My first question is who should I see to get this test done? My second question is what are you taking for this besides Pregnenolone? Are you on steroids? I'd hate to even go there if I do have this. Also, what test did you take that said you had this for sure? I read that you could do a saliva test, 24 urine test. Ack! This is all so confusing. The funny thing is that I do have many of the symptoms of adrenal exhaustion. Also, the nurse that I was seeing for my supplements had me on Pregnenolone(DHEA) and Adrenal Glandulars a few months ago but I decided to get off of them. Oh man! Sorry for all the questions but this has got me very interested now. I'm wondering if that is where all of my exhaustion is coming from.

Hugs hun,
Chantel





All times are GMT -7. The time now is 01:52 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!